How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr .Saeed ahmed Your Own Question
Dr .Saeed ahmed
Dr .Saeed ahmed, Doctor
Category: Cardiology
Satisfied Customers: 4403
Experience:  MBBS/FCPS/MRCP U.K(R), Senior Registrar Cardiology
16248889
Type Your Cardiology Question Here...
Dr .Saeed ahmed is online now
A new question is answered every 9 seconds

Looking cardiologist to help explain what was happening with

Customer Question

looking for a cardiologist to help explain what was happening with my heart on this heart monitor. None of the docs at A&E explained to be these dips were happening every few beats of my heart. Also heart stayed above 100 for hours thanks
Submitted: 10 months ago.
Category: Cardiology
Expert:  Dr .Saeed ahmed replied 10 months ago.

Thank you for your question, can you tell me the details of the monitor ? what was happening. ? Thank you.

Customer: replied 10 months ago.
I attached an image
Expert:  Dr .Saeed ahmed replied 10 months ago.

Thank you for your reply, heart rate113 per minute sinus rhythm with pvcs. These are PVCs which are causing your symptoms after every few beats. These arise from lower part of the heart and occur due to coronary artery disease or electrolyte imbalance.

Expert:  Dr .Saeed ahmed replied 10 months ago.

Let me know if you have questions, thank you.Do rate as positive if no further questions. Have a nice day.

Customer: replied 10 months ago.
Had bloods taken they were ok but what kind of pics r these please? And don't have heart disease
Expert:  Dr .Saeed ahmed replied 10 months ago.

These are PVCs called premature ventricular contraction, these are very common. These do not impose a safety threat unless these are too many or causing symptoms like dizziness or blackouts.